# SDR YENA201706240522

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 17,277 hours, 11,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE AFT CARGO DOOR CUTOUT FINGER DOUBLER BETWEEN FRAMES 77 - 78+3,  RBL 14.   REPLACED THE FINGER DOUBLER IAW SRM 51-41-02, REV 3S, AND SRM 51-43-04, REV 3S.
